# SDR IXXA0400009O

- Difficulty date: February 3, 2004
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,884 hours, 30,084 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door
- Condition: Unsecure
- Location: Cargo Bay
- Part time: 91,884 hours, 30,084 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

CREW HAD MASTER WARNING LIGHT/BELLY DOOR LIGHT AT 90 KNOTS.  CREW REJECTED TAKEOFF AND RETURNED TO BLOCKS.  MAINTENANCE COMPLIED WITH REJECTED TAKEOFF INSPECTION AND NO DEFECTS WERE NOTED.  MAINTENANCE THEN INSPECTED BELLY DOORS AND FOUND THE -B- PIT DOOR AJAR.  THE DOOR WAS CYCLED AND BELLY DOOR LIGHTS SYTEMS TESTED NORMAL PER ALL APPLICABLE MANUALS.  AIRCRAFT WAS RETURNED TO SERVICE.
